# SDR UALA2011092105109

- Difficulty date: September 21, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,397 hours, 11,096 cycles
- Engine: Pwa PW4052
- Engine time: 67,569 hours, 12,108 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 724378
- Condition: Surges
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS PERFORMANCE PARAMETER SHIFT.  RIGHT ENGINE CONDITION MONITORING (ECM) DETECTED A SURGE ON ROLL OUT, THIS IS A RING CASE ENGINE, VISUALLY CHECK INLET & EXHAUST, 2.5 BLEED AND 2.9 BLEED OPENINGS FOR DAMAGE OR UNUSUAL MATERIAL, CHECK IP CHECK VALVE PER MM. REPORT FINDINGS TO SAMC. VISUALLY CHECKED INLET & EXHAUST, 2.5 BLEED AND 2.9 BLEED OPENINGS FOR DAMAGE OR UNUSUAL MATERIAL, CHECK IP CHECK VALVE PER MM. 2.9 BLEED OPENINGS CHECKED NORMAL NO DAMAGE, INSP 2.5 BLEED RING AND FOUND PIVOT PIN MISSING AT BELLCRANK TO BLEED RING.  ENG REMOVED.
